# SDR DALA2019070504038

- Difficulty date: July 4, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 53,836 hours, 37,114 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Condition: Dented
- Location: Aileron Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS ( 7 EAS ) ON RH WING AILERON CONTROL TAP UPPER SKIN BTW STATION XAC=3.5 TO XAC=48.2. RT AILERON CONTROL TAB UPPER SKIN DENT 7 WAS REPAIRED PER SRM 51-70-02-2R PROCEDURE 6 REPAIR 6. TAP TEST INSPECTION WAS PERFORMED AFTER REPAIR AND NO DISBONDS WERE FOUND PER SRM 51-70-02-0G, PAR 16 AND NDT SPM PART 5,05-10-02.001. RT AILERON CONTROL TAB BALANCE WAS PERFORMED PER SRM 51-60-01-0G PAR. 10 TO 14 WEIGHT TABLE 9 IS 9.58 LB, WEIGHT TABLE 12 IS 0.52 IT IS WITHIN LIMITS. RT WING AILERON CONTROL TAB WAS INSTALLED PER AMM 27-10-02-401.AND TOOL USED TORQUE P/N QD1R50 S/N 0115802894 D/D 18-DEC-19 TORQUE P/N QD2R1000 S/N 111650395 ADJUSTMENT OF THE AILERON CONTROL TAB AND FUNTIONAL TEST OF THE AILERON AND TAB SYSTEM WERE PERFORMED PER AMM 27-10-00- 730-801 AND AMM 27-10-00-720-803, DETAILED DIMENSIONAL INSPECTION OF THE AILERON CONTROL TAB WAS PERFORMED PER AMM 27-10-02-220-801. TOOL USED PROTACTOR P/N 950-317 S/N 17060779. SEE LOG SHEET FOR MORE INFO. (LP1155402)
